• entries
    11
  • comments
    17
  • views
    8,537

Accutane Day 33

I went to the gym a few days ago and my muscles are still hurting. This is very unusual for me and I've noticed a lot more aches and pains. Not to mention my back and neck hurt after sitting for a while. I figure this must be associated with the accutane as I've read similar stories in the past.

The worst was this morning when I tried to blow-dry my hair; my joints (elbows) got so sore I had to keep taking breaks. I'm surprised the joint pain has happened this early and worried that is a bad sign.

I've been dousing my face in polysporin and raw honey whenever I am at home. This is a good way to heal my picked pimples and keep me from picking them. I used to scratch off the dried picked pimples before but this helps them to stay moist and heal quicker.

On the bright side: my hair never gets greasy!!! I shower often but I've been able to avoid washing my hair as much (which is better for your hair) because it seems to never look or feel greasy. It's great :D


  Report Entry


1 Comment


I am about a month in too and haven't experienced any joint pains. I think this is something you should definitely discuss with your derm, especially if the pains are too bothersome for you.

I love that my hair isn't so oily anymore either!

Share this comment


Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a New Account

Sign in

Already have an account? Sign in here.


Sign In Now